# SDR HAIHEEA9940

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 222375033103
- Condition: Precesses
- Location: Cockpit Gyro
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE INDICATOR PRECESSES AFTER 5 OR 10 MINUTES.  REMOVED FROM A/C YVOCUG11. TIME SINCE REPAIR 0:00.
